MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC MAXFRAME(TM) FULL RING 210MM ALUMINUM; APPLIANCE, FIXATION, NAIL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC MAXFRAME(TM) FULL RING 210MM ALUMINUM; APPLIANCE, FIXATION, NAIL
Model Number 03.312.210
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.A product investigation was completed: the complaint device was not returned for evaluation.The evaluation is based on the provided photo.The provided image shows foreign materiel/substance and scratches on the device.Hence, the complaint is confirmed.Also, it shows that the device is broken.The relevant drawings were reviewed.The lot number of the complaint device could not be determined as it is not shown in the image.Thus, manufacturing record evaluation could not be performed.A dimensional inspection was not performed as device was not returned for investigation.The complaint is confirmed.No definitive root cause was able to be determined for reported complaint condition.For broken and scratched condition, an exact root cause is unknown, it is possible that the device encountered unintended forces during removal of maxframe full ring.During the investigation no unidentified product design/manufacturing issues or discrepancies were observed that may have contributed to the complaint condition.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on an unknown date, a maxframe full ring removal was performed wherein all the frames were removed from the patient.During the procedure, it was observed that some of the rings had some corrosion.The surgeon tested the patient's skin for infection, hence, the outcome was okay and fine.There was no surgical delay.There was no patient consequence reported.Concomitant device reported: screws (part/lot unknown, quantity unknown), wire (part/lot unknown, quantity unknown).During the investigation by the manufacturer, it was noted the device was also broken.This report is for a maxframe full ring.This is report 1 of 1 for (b)(4).

Brand Name
MAXFRAME(TM) FULL RING 210MM ALUMINUM
Common Device Name
APPLIANCE, FIXATION, NAIL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8723936
Report Number2939274-2019-58813
Device Sequence Number11214514
Product Code KTT
UDI-Device Identifier10886982260833
UDI-Public(01)10886982260833
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K161417
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.312.210
Device Catalogue Number03.312.210
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/23/2019
Initial Report FDA Received Date06/21/2019
Patient Sequence Number1